# SDR DALA2023100308143

- Difficulty date: October 1, 2023
- Submitted: October 3, 2023
- Operation: Air carrier
- Aircraft: N589NW
- Make and model: Boeing 757351
- Aircraft serial: 32989
- Aircraft time: 70,664 hours, 23,073 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5809 PORTION OF EMERGENCY LIGHTS NOT ILLUMINTATED WHEN WE LOST GROUND POWER. CORRECTIVE ACTION: T/S PER WDM B757 33-51. FOUND BATTERY PACK INOP. REMOVED AND REPLAVED BATTERY PACK PER B757 AMM 33-51. (4603868)
